# SDR AU980800

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 65B13386
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME WEB LOCATED AT BS 1265 WL 200 LT AND RT SIDES CRACKED.  FOUND DURING HF EDDY CURRENT INSPECTION IAW SB 747-53A2416.
